ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Benedetti, Carolina and Gonzalez D Leon, Rafael S and Hanusa, Christopher R H and Harris, Pamela E and Khare, Apoorva and Morales, Alejandro H and Yip, Martha (2019) A COMBINATORIAL MODEL FOR COMPUTING VOLUMES OF FLOW POLYTOPES. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372 (5). pp. 3369-3404.

Pingali, Vamsi Pritham (2018) A NOTE ON HIGHER EXTREMAL METRICS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (10). pp. 6995-7010.

Khare, Apoorva (2018) GENERALIZED NIL-COXETER ALGEBRAS OVER DISCRETE COMPLEX REFLECTION GROUPS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (4). pp. 2971-2999.

Ayyer, Arvind and Linusson, Svante (2017) CORRELATIONS IN THE MULTISPECIES TASEP AND A CONJECTURE BY LAM. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369 (2). pp. 1097-1125.

Boggarapu, Pradeep and Roncal, Luz and Thangavelu, Sundaram (2017) MIXED NORM ESTIMATES FOR THE CESARO MEANS ASSOCIATED WITH DUNKL-HERMITE EXPANSIONS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369 (10). pp. 7021-7047.

This list was generated on Mon Dec 5 11:15:01 2022 IST.